# SDR MWEA95264

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6011777
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, RIGHT ENGINE NACELLE LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED EMERGENCY NACELLE LIGHT POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
